We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.

Journal Scan / Case Study · October 17, 2021

Pityriasis Rubra Pilaris–Like Eruption Following Administration of the Pfizer–BioNTech COVID-19 Vaccine

Clinical and Experimental Dermatology

 

Additional Info

Clinical and Experimental Dermatology
Pityriasis rubra pilaris-like eruption following administration of the BNT163b2 (Pfizer-BioNTech) mRNA COVID-19 vaccine
Clin Exp Dermatol 2021 Aug 11;[EPub Ahead of Print], MK Hunjan, C Roberts, S Karim, J Hague

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading